# SDR REXA2022040700647

- Difficulty date: March 19, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP ANGLE & CLIPS (FWD & AFT) AT INTERCOSTAL DD7A ARE CORRODED. - REPLACED TOP ANGLE & CLIPS (FWD & AFT) AT INTERCOSTAL DD7A W/ NEW, IAW CRJ900 SRM TASK 51-40-11-001-001-A01. ALSO IAW CRJ 900 SRM TASK 51-42-06-001-001-A01. ALSO, IAW CRJ 900 SRM TASK 51-42-21-001-001-A01.
